MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/110/065
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical endotracheal tube was leaking; the inflation line and tube was noted to have been partially torn.No patient injury occurred.
 
Event or Problem Description
Investigation results completed on a smiths medical intubation|portex endotracheal tubes.Summary of analysis on h 10.
 
Additional Manufacturer Narrative
Investigation results completed on a smiths medical intubation|portex endotracheal tubes.The complaint of cuff had leaking and torn around line was confirmed.Investigation looked at description of non-conformance audit.No discrepancies were detected thirty-two units.The complaint is verified and root cause to most probable t probable root causes are: lack of solvent in the insertion of the inflation line to tub lack of detection by production personnel.Action taken to retrain production personal.Re training to manufacturing personnel in the procedure mp rtt tj rev 101 - reinforced tracheal tube bell out, fit inflation line, inflate cuff & pressure decay test by the quality engineer on 13/jan/2020 to reinforce the op 2.4 where states the correct way to applied solvent to the inflation line.

Brand Name
SMITHS MEDICAL PORTEX ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9404190
Report Number3012307300-2019-06296
Device Sequence Number11320460
Product Code BTR
UDI-Device Identifier15019315050770
UDI-Public15019315050770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/26/2023
Device Model Number100/110/065
Device Catalogue Number100/110/065
Device Lot Number3738873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1